MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO DIALYZER - ELISIO-H (PP) (110-210)

NIPRO CORPORATION (ODATE) NIPRO DIALYZER - ELISIO-H (PP) (110-210)
Model Number DD+ELISIO-15H
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fever (1858); Low Blood Pressure/ Hypotension (1914); Rash (2033); Loss of consciousness (2418); Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Event or Problem Description
On june 29, 2018 the manufacturer was advised of an adverse event that occurred in (b)(6) 2016 (exact date unknown), while using a dialyzer model that was not similar to any model sold in the united states.Complaint details: the patient was using a cta dialyzer and she was changed to nipro pes dialyzer.After the change, the patient had deterioration of the skin and itching.On (b)(6) of 2017, after initiation of treatment, the patient's blood pressure and oxygen level decreased.The patient was hospitalized, had fever and skin rash with increasing eosinophils and high level of ige.Allergy to pes dialyzer was suspected.The dialyzer was changed to the cta dialyzer.Dialysis was then completed without symptoms.Eosinophils and ige levels decreased, skin itching was improved.The patient was then discharged from the hospital, dialysis has continued to be stable using the cta dialyzer.On september 28, 2018, the manufacturer was advised that the product code reported was incorrect.Once corrected, it was determined that the correct code has a similar model sold in the united states.Mdr reportability was then initiated.
 
Additional Manufacturer Narrative
Evaluation attached completed on retained samples only.
 
Event or Problem Description
On (b)(6)2018 the manufacturer was advised of an adverse event that occurred in june 2016 (exact date unknown), while using a dialyzer model that was not similar to any model sold in the united states.Complaint details: the patient was using a cta dialyzer and she was changed to nipro pes dialyzer.After the change, the patient had deterioration of the skin and itching.On november of 2017, after initiation of treatment, the patient's blood pressure and oxygen level decreased.The patient was hospitalized, had fever and skin rash with increasing eosinophils and high level of ige.Allergy to pes dialyzer was suspected.The dialyzer was changed to the cta dialyzer.Dialysis was then completed without symptoms.Eosinophils and ige levels decreased, skin itching was improved.The patient was then discharged from the hospital, dialysis has continued to be stable using the cta dialyzer.On (b)(6)2018 , the manufacturer was advised that the product code reported was incorrect.Once corrected, it was determined that the correct code has a similar model sold in the united states.Mdr reportability was then initiated.

Brand Name
NIPRO DIALYZER - ELISIO-H (PP) (110-210)
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, niida-aza
ohdate-shi, akita
018-5 794
JA  018-5794
MDR Report Key7927938
Report Number9610987-2018-00009
Device Sequence Number1913839
Product Code KDI
UDI-Device Identifier40383790007090
UDI-Public40383790007090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDD+ELISIO-15H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient Weight44